# SDR USAA060860

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 66,542 hours, 66,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN, STATION 1740 BETWEEN S12R AND S13R.  CUT OUT DAMAGE, FABRICATED FILLER AND DOUBLER PLATES IAW SRM 53-00-01 FIG 201, DEFECT SIZE: 2.5".
